Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A simple proof of Clarkson's inequality


Author: S. Ramaswamy
Journal: Proc. Amer. Math. Soc. 68 (1978), 249-250
MSC: Primary 26A86; Secondary 46E30
MathSciNet review: 0492135
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A86, 46E30

Retrieve articles in all journals with MSC: 26A86, 46E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0492135-0
PII: S 0002-9939(1978)0492135-0
Keywords: Rademacher function
Article copyright: © Copyright 1978 American Mathematical Society